# SDR SWAA2022021068038

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 3 FLAP TRACK CANOE (642BB) CRACKED INSIDE AFT END / REMOVED DAMAGE TO CANOE REF SRM 51-70-05-2R-0. ACCOMPLISHED REPAIR REF EA 1-A57-6168. ACCOMPLISHED RESIN SWEEP REF SRM 51-70-08-0G-0. RESTORED FINISH REF AMM 51-21-99.
